Bulletin of the American Mathematical Society

Modularity in Birkhoff lattices

L. R. Wilcox

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 2 (1944), 135-138.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505640

Mathematical Reviews number (MathSciNet)
MR0009593

Zentralblatt MATH identifier
0060.06401

Citation

Wilcox, L. R. Modularity in Birkhoff lattices. Bull. Amer. Math. Soc. 50 (1944), no. 2, 135--138. https://projecteuclid.org/euclid.bams/1183505640


Export citation